# SDR MALA020339

- Difficulty date: June 9, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- Aircraft time: 31,273 hours, 34,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-CHECK IN CWA, FOUND FRAME TOP CORRODED AT STA 272.  MAINTENANCE COMPLETED REPAIR IAW EO S53102.
